Anadin Extra 12 Caplets

Anadin Extra 12 Caplets
All sizes
Description
Anadin Extra Caplets are a quick and effective pain relief. They can help to treat mild to moderate pain including headaches, toothache, period pains, muscular aches, sprains and symptoms of cold and flus.
Ingredients
Active Ingredients:
Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg.
Other Ingredients:
Maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E646), polyethylene glycol, pregelatinised starch and povidone.
Usage and Instructions
Adults, the elderly and young persons aged 16 and over:
Take 2 tablets with a drink of water then if necessary take 2 tablets every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not give to children aged under 16, unless on the advice of a doctor.
Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.
Warnings
Do not take more than 8 tablets in 24 hours.
Do not give to children under the age of 16 unless advised by a doctor.
Do not take if you are allergic to any of the ingredients, you have or have ever had a stomach ulcer, perforation or bleeding.
Do not take if you suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin.
Do not take if you are breastfeeding.
Ask your doctor or pharmacist before taking if you are pregnant, asthmatic or if you suffer from kidney, liver or blood disease.
Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
If symptoms persist for more than 3 days consult your doctor.
Side Effects
These are some of the side-effects, for a full list please read the enclosed leaflet.
- Disturbances of the gut such as nausea, vomiting, indigestion, diarrhoea or abdominal pain. These can usually be avoided by taking the medicine with food.
- Tremor.
- Palpitations.
- Increased bleeding time.
- Bleeding or ulceration in the stomach or intestines.
- Allergic reactions such as skin rash, swelling of the lips, tongue and throat (angioedema) or narrowing of the airways (bronchospasm or asthma attack).